Tohoku Mathematical Journal

Behavior of solutions for the linearized Navier-Stokes equations with vanishing viscosity

Kiyokazu Nakagawa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 39, Number 1 (1987), 17-25.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228365

Digital Object Identifier
doi:10.2748/tmj/1178228365

Mathematical Reviews number (MathSciNet)
MR0876449

Zentralblatt MATH identifier
0601.35092

Subjects
Primary: 35Q10
Secondary: 35B25: Singular perturbations 76D30

Citation

Nakagawa, Kiyokazu. Behavior of solutions for the linearized Navier-Stokes equations with vanishing viscosity. Tohoku Math. J. (2) 39 (1987), no. 1, 17--25. doi:10.2748/tmj/1178228365. https://projecteuclid.org/euclid.tmj/1178228365


Export citation

References

  • [1] O. A. LADYZBNSKAJA, The Mathematical Theory of viscous Incompressible Flow, Gordon and Breach, New York, 1963.
  • [2] C. W. OSEEN, Neuere Methoden und Ergebnisse in der Hydrodynamik, Akademisch Verlagsgesellschaft m.b.EL, Leptzig, 1927.
  • [3] V. A. SOLONNIKOV, Estimates of the solutions of a nonstationary linearized system o Navier-Stokes equations, Amer, Math. Soc, Translations 75 (1968), 1-116.
  • [4] R. TEMAM, Navier-Stokes Equations, North-Holland, Amsterdam, 1979